# SDR UALA2012040202060

- Difficulty date: April 1, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,872 hours, 13,489 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT WING UPPER WING TO BODY FAIRING SEAL VIBRATING AGAINST AIRFRAME AT WS 955 AND WS WBL 97.9566 AND WS 977.  REPLACED AFT SECTION OF SEAL AND SEAL GAP.
